The Annals of Probability

Some Stability Results for Vector Values Random Variables

J. Kuelbs and Joel Zinn

Full-text: Open access

Abstract

This paper explores the strong law of large numbers in the infinite dimensional setting. It is shown that under several classical conditions--such as the Kolmogorov condition--the strong law holds if and only if the weak law holds.

Article information

Source
Ann. Probab., Volume 7, Number 1 (1979), 75-84.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995149

Digital Object Identifier
doi:10.1214/aop/1176995149

Mathematical Reviews number (MathSciNet)
MR515814

Zentralblatt MATH identifier
0399.60007

JSTOR
links.jstor.org

Subjects
Primary: 60B05: Probability measures on topological spaces
Secondary: 60F15: Strong theorems 60F05: Central limit and other weak theorems 60F10: Large deviations

Keywords
Strong law of large numbers weak law of large numbers Erdos double truncation exponential inequalities

Citation

Kuelbs, J.; Zinn, Joel. Some Stability Results for Vector Values Random Variables. Ann. Probab. 7 (1979), no. 1, 75--84. doi:10.1214/aop/1176995149. https://projecteuclid.org/euclid.aop/1176995149


Export citation